# SDR F3LA200800601

- Difficulty date: September 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 15,674 hours, 7,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED SEVERAL NUT PLATE HOLES ON FRAME Y-1292 BETWEEN FRAME 66 AND FRAME 68 HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM IN ACCORDANCE WITH A319 SRM 51-42-11.
